# SDR 20000501SH017

- Difficulty date: March 30, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N404CK
- Make and model: Beech C-45H
- Aircraft serial: AF297
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 7142
- Condition: Damaged
- Location: Lt Mlg Door
- Part time: 24,914 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT FULLY RETRACT, GEAR MOTOR CIRCUIT BREAKER TRIPPED.  THE BREAKER WAS RESET, THE GEAR EXTENDED AND NORMAL LANDING EXECUTED.  LEFT MAIN GEAR DOORS CLOSED PRIOR TO FULL RETRACTION STOPPING THE GEAR AND TRIPPING THE CIRCUIT BREAKER.  REPLACED TWO INBOARD GEAR DOOR SPRINGS, TWO ACTUATING LINKAGE ROD ENDS, ONE FORK AND ONE EYE BOLT WITH NEW.  CLEANED AND LUBRICATED ENTIRE LEFT GEAR DOOR ACTUATING SYSTEM.  RIGGING AND OPERATIONAL CHECK OF LANDING GEAR RETRACT AND EXTEND SYSTEM ACCOMPLISHED SATISFACTORILY IAW VOLPAR D-110 MM.  (X)
